# SDR DALA2018030201322

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 57,211 hours, 31,268 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE GATE, FA NOTICED THE L1 DOOR SLIDE PACK BROKEN.  R & R THE L1 DOOR SLIDE IAW AMDS 2561-4641.
